# SDR A6WA2017042844945

- Difficulty date: April 22, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 33,026 hours, 32,442 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN COCKPIT, (FAINT ELECTRICAL PLASTIC ODOR) APPROX. 10 MIN INTO FLIGHT, NOT NOTICEABLE OUTSIDE COCKPIT, NO ABNORMAL EICAS MESSAGES.  DURING TROUBLESHOOTING, FOUND GROUND FAN INTERNAL WIRING HAD FRAYED AND MISSING SHIELDING ON INTERNAL WIRING.  R & R GROUND FAN IAW AMM 21-24-19.  OPS GOOD.  REMOVED FLIGHT FAN FOR TROUBLESHOOTING OF ODOR.  R & R THE FLIGHT FAN IAW AMM 21-24-19.  CLEANED BUILD UP OF DUST IN LOOSE CENTER CONSOLE AND LEFT AND RIGHT PANEL CIRCUIT BREAKER PANEL NR 4 AND 3.   FOUND PLASTIC BAG BEHIND FO'S SIDE 222CZ POSSIBLE COULD HAVE RUBBED ON FLIGHT COMPARTMENT SENSOR FAN ASSY CAUSING ODOR.  PULLED PFDS FOR TROUBLESHOOTING.  INSPETED AND CLEANED PFDS, NO FAULTS NOTED.  R & R THE DISPLAY COOL FILTER IAW AMM 21-24-15.  FOUND IMPROPERLY SEATED RT BOOST PUMP SWITCH AND BROKEN OFF LANYARD.  NOTICED BURNED ELECTRICAL ODOR ON CAP AND SWITCH.  R & R THE CAP AND SWITCH. OPS GOOD.
